Given finitely many non zero rational numbers which are not $pm1$, we prove, under the assumption of Hypothesis H of Schinzel, necessary and sufficient conditions for the existence of infinitely many primes modulo which all the given numbers are simultaneously primitive roots. A stronger result where the density of the primes in consideration was computed was proved under the assumption of the Generalized Riemann Hypothesis by K. Matthew in 1976.
Pappalardi, F., & Fouad, M.A.M. (2017). On simultaneous primitive roots. ACTA ARITHMETICA, 180(1), 35-43.
|Titolo:||On simultaneous primitive roots|
|Data di pubblicazione:||2017|
|Citazione:||Pappalardi, F., & Fouad, M.A.M. (2017). On simultaneous primitive roots. ACTA ARITHMETICA, 180(1), 35-43.|
|Appare nelle tipologie:||1.1 Articolo in rivista|